Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 183, NWS Jacksonville, FL

August 2, 2012Glynn County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 2, 2012, 5:30 PM EDT for Glynn County, Wayne County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 5:30 PM EDT (21:30 UTC)
Expired
Aug 2, 2012, 6:03 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Glynn County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 2:33 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3176 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WUUS52 KJAX 022130
SVRJAX
GAC127-305-022215-
/O.NEW.KJAX.SV.W.0183.120802T2130Z-120802T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EDT

* AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
  MOUNT PLEASANT TO EVERETT...OR ALONG A LINE EXTENDING FROM 6 MILES
  EAST OF GARDI TO 10 MILES WEST OF DARIEN...AND MOVING SOUTHEAST AT
  25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  THALMANN...DOCK JUNCTION...BRUNSWICK...ST. SIMONS...SEA ISLAND AND
  COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3119 8133 3116 8135 3113 8134 3113 8138
      3107 8140 3117 8160 3128 8175 3133 8173
      3134 8175 3158 8174 3158 8169 3139 8156
      3134 8144 3129 8140 3124 8127 3120 8126
TIME...MOT...LOC 2130Z 333DEG 21KT 3151 8168 3136 8160

$$

ENYEDI
3 follow-up statements
165 
WWUS52 KJAX 022145
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT THU AUG 2 2012

GAC127-305-022215-
/O.CON.KJAX.SV.W.0183.000000T0000Z-120802T2215Z/
WAYNE GA-GLYNN GA-
545 PM EDT THU AUG 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN GLYNN AND SOUTHEASTERN WAYNE COUNTIES...

AT 546 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF MOUNT PLEASANT TO EVERETT...OR ALONG
A LINE EXTENDING FROM 8 MILES EAST OF GARDI TO 9 MILES WEST OF
DARIEN...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
SIMONS...SEA ISLAND...GLYNN HAVEN...COUNTRY CLUB ESTATES AND BOYS
ESTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3119 8133 3116 8135 3113 8134 3113 8135
      3130 8165 3136 8173 3140 8175 3158 8174
      3158 8169 3139 8156 3134 8144 3129 8140
      3124 8127 3120 8126
TIME...MOT...LOC 2146Z 293DEG 7KT 3154 8165 3139 8157

$$

ENYEDI
727 
WWUS52 KJAX 022157
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
557 PM EDT THU AUG 2 2012

GAC305-022208-
/O.CAN.KJAX.SV.W.0183.000000T0000Z-120802T2215Z/
WAYNE GA-
557 PM EDT THU AUG 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3119 8133 3116 8135 3113 8134 3113 8135
      3130 8165 3142 8165 3146 8161 3139 8156
      3134 8144 3129 8140 3124 8127 3120 8126
TIME...MOT...LOC 2158Z 293DEG 7KT 3153 8162 3138 8154

$$

GAC127-022215-
/O.CON.KJAX.SV.W.0183.000000T0000Z-120802T2215Z/
GLYNN GA-
557 PM EDT THU AUG 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN GLYNN COUNTY...

AT 558 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF EVERETT TO
EVERETT...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF GARDI TO 7
MILES WEST OF DARIEN...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
SIMONS...SEA ISLAND...GLYNN HAVEN...COUNTRY CLUB ESTATES AND BOYS
ESTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3119 8133 3116 8135 3113 8134 3113 8135
      3130 8165 3142 8165 3146 8161 3139 8156
      3134 8144 3129 8140 3124 8127 3120 8126
TIME...MOT...LOC 2158Z 293DEG 7KT 3153 8162 3138 8154

$$
986 
WWUS52 KJAX 022203
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT THU AUG 2 2012

GAC127-022214-
/O.CAN.KJAX.SV.W.0183.000000T0000Z-120802T2215Z/
GLYNN GA-
603 PM EDT THU AUG 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GLYNN COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3119 8133 3116 8135 3113 8134 3113 8135
      3130 8165 3142 8165 3146 8161 3139 8156
      3134 8144 3129 8140 3124 8127 3120 8126
TIME...MOT...LOC 2204Z 293DEG 7KT 3153 8161 3138 8153

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 2, 3:00 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU AUG 2 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL/SOUTHERN
GEORGIA NEAR A TROUGH OF LOW PRESSURE...WITH SCATTERED ACTIVITY
ACROSS NE FLORIDA. HIGH RESOLUTION MODELS INDICATE THE CONVECTION
TO THE NORTH DIVING SOUTH ACROSS EXTREME NE FL BY EARLY THIS
EVENING BEFORE DISSIPATING BY LATE EVENING. WILL USE NUMEROUS POPS
FOR SE GA INTO NE FL THROUGH EARLY EVENING...WITH SCATTERED FURTHER
SOUTH WITH GULF AND ATLANTIC SEABREEZE INTERACTIONS. ACTIVITY WILL
DISSIPATE BY MIDNIGHT...WITH MAINLY DRY CONDITIONS OVERNIGHT THROUGH
FRIDAY MORNING. ANOTHER ROUND OF CONVECTION WILL OCCUR FRIDAY
AFTERNOON...BUT WITH THE COLD POOL TO THE NORTH WEAKENING A BIT...WILL
KEEP POPS SCATTERED WITH MAINLY SEABREEZE/SMALLER SCALE INTERACTIONS.

SATURDAY...
RIDGE WILL SHIFT NORTH OF THE AREA AND EASTERLY FLOW WILL PUSH
MORNING TO EARLY AFTERNOON SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY ALONG THE EAST COAST TOWARD THE I-75 CORRIDOR IN THE
AFTERNOON. TEMPS WILL RANGE FROM NEAR 90 COAST TO MID TO PERHAPS
UPPER 90S IN THE WESTERN PORTIONS OF THE FORECAST AREA.

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
POTENTIAL FOR WEAK TROPICAL WAVE/INVERTED TROUGH AXIS TO MOVE
NORTH INTO THE ATLANTIC AND NEAR THE FORECAST AREA ON SUNDAY. NAM
AND ECMWF ARE HITTING THIS THE HARDEST. GFS AND CANADIAN GEM NOT
SO MUCH...INDICATING A WEAKER WAVE MOVING MORE WESTERLY ACROSS THE
SOUTHERN FLORIDA PENINSULA. THE TRACK OF THIS WAVE WILL ULTIMATELY
DICTATE THE SENSIBLE WEATHER FORECAST ON SUNDAY. WILL SIDE WITH
THE GFS FOR NOW AND SHOW SCATTERED SHOWERS AND THUNDERSTORMS
MOVING EAST TO WEST ACROSS THE CWA FROM MORNING TO AFTERNOON. IF
THE WAVE TRACKS MORE NORTHERLY...THEN THUNDERSTORM COVERAGE WILL
END UP BEING MORE NUMEROUS ACROSS NORTHEAST FLORIDA ON SUNDAY.

NO CHANGES WERE MADE TO THE FORECAST BEYOND SUNDAY. TEMPERATURES
WILL AVERAGE NEAR NORMAL WITH SCATTERED THUNDERSTORMS EACH
AFTERNOON.

&&

.AVIATION...
THE EXPECTATION IS FOR STRONG TO SEVERE THUNDERSTORMS TO MOVE
SOUTH OUT OF SOUTHERN GEORGIA AND INTO EXTREME NORTHERN FLORIDA
LATE THIS AFTERNOON. HAVE ADDED +TSRA WITH IFR CONDITIONS
ALONG WITH THE POTENTIAL FOR STRONG GUSTY WINDS AT ALL TAFS
EXCEPT GNV WHERE THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE
ISOLATED.

&&

.MARINE...
S/SW FLOW THROUGH FRIDAY WILL BECOME SE OVER THE WEEKEND AS RIDGING
OVER NE FL MOVES TO THE NORTH. ANY NOCTURNAL SURGES OFFSHORE SHOULD
BE RELATIVELY WEAK...REMAINING 15 KNOTS OR LESS.

RIP CURRENTS: LOW RISK THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  93  72  95 /  50  40  40  40
SSI  78  90  79  88 /  40  20  20  40
JAX  74  94  74  91 /  40  30  30  40
SGJ  75  93  78  89 /  30  30  20  50
GNV  71  93  71  93 /  30  40  30  40
OCF  72  93  72  93 /  30  40  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHULER/ALLEN/
Hazardous weather outlook, Aug 2, 2:50 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT THU AUG 2 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-031000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
250 PM EDT THU AUG 2 2012

...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 8 PM FOR
SOUTHEAST GEORGIA...

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EARLY
EVENING FOR NORTHEAST FLORIDA...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
EVENING. ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL
BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL THE THREATS. A
SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR SOUTHEAST
GEORGIA.

HEAT INDICES WILL TOP OUT NEAR 100 TO 105 DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING
THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 2, 4:35 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT THU AUG 2 2012

FLZ024-022100-
NASSAU-
435 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 PM EDT...

AT 435 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF CALLAHAN...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND RATLIFF AND CALLAHAN THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3050 8179 3051 8179 3049 8180 3044 8187
      3058 8197 3065 8186 3053 8176 3052 8177
TIME...MOT...LOC 2035Z 302DEG 2KT 3057 8187

ENYEDI
Special weather statement, Aug 2, 4:48 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT THU AUG 2 2012

GAZ162-163-022130-
CLINCH-ECHOLS-
448 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLINCH
AND NORTHERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF MAYDAY...OR 9 MILES
NORTHEAST OF STATENVILLE...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MAYDAY THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3087 8298 3090 8298 3098 8282 3073 8279
      3072 8301 3086 8303
TIME...MOT...LOC 2048Z 230DEG 10KT 3080 8293

ENYEDI
Special weather statement, Aug 2, 4:53 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT THU AUG 2 2012

FLZ024-022130-
NASSAU-
453 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 530 PM EDT...

AT 454 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF HILLIARD...MOVING
NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HILLIARD THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3052 8202 3054 8202 3057 8201 3057 8200
      3064 8204 3068 8205 3072 8192 3055 8188
TIME...MOT...LOC 2054Z 228DEG 5KT 3061 8198

ENYEDI
Special weather statement, Aug 2, 4:57 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT THU AUG 2 2012

GAZ136-153-022200-
INLAND GLYNN-WAYNE-
457 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WAYNE
AND NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...

AT 457 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
DOCTORTOWN TO 6 MILES NORTHEAST OF EVERETT...MOVING SOUTH AT 15 MPH.
A LARGE THUNDERSTORM MERGER IS EXPECTED...AND WILL AFFECT AREAS
AROUND DOCTORTOWN...JESUP...MOUNT PLEASANT...GARDI...EVERETT AND
THALMANN THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3167 8184 3166 8181 3158 8169 3149 8164
      3148 8161 3145 8162 3142 8160 3134 8149
      3126 8153 3128 8173 3133 8173 3136 8181
      3154 8196 3169 8193 3171 8187
TIME...MOT...LOC 2057Z 000DEG 11KT 3170 8184 3144 8158

ENYEDI
Special weather statement, Aug 2, 5:13 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU AUG 2 2012

FLZ040-022145-
MARION-
513 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES WEST OF BURBANK...OR 6 MILES SOUTHWEST
OF FORT MCCOY...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ANTHONY...BURBANK AND
FORT MCCOY THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 2929 8187 2918 8206 2928 8216 2946 8200
TIME...MOT...LOC 2113Z 218DEG 12KT 2931 8202

ENYEDI
Special weather statement, Aug 2, 5:19 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT THU AUG 2 2012

FLZ024-022145-
NASSAU-
519 PM EDT THU AUG 2 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTHWEST OF CALLAHAN...MOVING EAST AT
5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
CALLAHAN THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3058 8178 3055 8185 3054 8195 3066 8198
      3071 8182
TIME...MOT...LOC 2120Z 258DEG 5KT 3062 8187

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 2:39 PM EDTSpecial Weather StatementJAXAppling51 min
Aug 2, 3:02 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementJAXAppling42 min
Aug 2, 3:53 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis37 min
Aug 2, 4:30 PM EDTSpecial Weather StatementJAXWayne45 min
Aug 2, 4:48 PM EDTSpecial Weather StatementJAXEchols42 min
Aug 2, 4:57 PM EDTSpecial Weather StatementJAXWayne63 min
Aug 2, 6:06 PM EDTSpecial Weather StatementJAXGlynn39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.